# SDR 040503

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 36,171 hours, 30,649 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HAVING TO CYCLE THE LANDING GEAR TO GET THE LEFT MAIN TO INDICATE DOWN AND LOCKED (GREEN) - MAINTENANCE REPLACED THE LEFT MAIN GEAR DOWN AND LOCK SWITCH.
